Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Started vomiting, bleeding nose, pain in belly button, feeling weak and not able to stand. Concerned

My 4 year old daughter has been vomiting for 6 days, she complains abou extreme pain in her belly button and recently nose bleeds . I took her to her pediatrician and was told to go home it was nothing to worry about. She is weak and unable to stand or sit up. Concerned mother! Please help, should I take her to the hospital?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Vomiting and/or diarrhoea in children is commonly related to gastroenteritis which can be due to viral or bacterial infection.

Children are at risk of dehydration with gastroenteritis if they are not given enough fluids to replace what they are losing.

Weakness can be due either to the infection or fluid loss. If you are not comfortable, it would be best to take her for another assessment.

I hope this helps
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor